# SDR QXEA200601042

- Difficulty date: March 28, 2006
- Submitted: April 21, 2006
- Operation: Air carrier
- Aircraft: N353PH
- Make and model: Dhav DHC8202
- Aircraft serial: 496
- Aircraft time: 19,686 hours, 28,453 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Rivet
- Condition: Loose
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC - C4 FORE RUDDER HAS TWO LOOSE/SMOKING RIVETS ON THE RIGHT HAND UPPER SKIN AT APPROXIMATELY X877.123 AND X898.123.  REPAIRED IAW DHC-8-200 SRM 51-40-00.
